Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications

Steffen Schön, Hansjörg Kutterer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)137-155
JournalReliable computing
Volume11
Issue number2
DOIs
Publication statusPublished - 2005

Cite this

Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications. / Schön, Steffen; Kutterer, Hansjörg.

In: Reliable computing, Vol. 11, No. 2, 2005, p. 137-155.

Research output: Contribution to journalArticleResearchpeer-review

Schön, Steffen ; Kutterer, Hansjörg. / Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications. In: Reliable computing. 2005 ; Vol. 11, No. 2. pp. 137-155.
@article{e0bbce8170f84716be3b5949841f39e6,
title = "Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications",
author = "Steffen Sch{\"o}n and Hansj{\"o}rg Kutterer",
year = "2005",
doi = "10.1007/s11155-005-3034-4",
language = "English",
volume = "11",
pages = "137--155",
journal = "Reliable computing",
issn = "1385-3139",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Using Zonotopes for Overestimation-Free Interval Least-Squares - Some Geodetic Applications

AU - Schön, Steffen

AU - Kutterer, Hansjörg

PY - 2005

Y1 - 2005

U2 - 10.1007/s11155-005-3034-4

DO - 10.1007/s11155-005-3034-4

M3 - Article

VL - 11

SP - 137

EP - 155

JO - Reliable computing

JF - Reliable computing

SN - 1385-3139

IS - 2

ER -